| Model Number |
02.12.0510FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 1 year and 5 months after primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13 july 2022.Lot 2002756: (b)(4).Expiration date: 2025-may-19.No anomalies found related to the problem.(b)(4).